MathSciNet Relay Station
MathSciNet bibliographic data
MR804942 41A60 (44A15 65R10)
Frenzen, C. L.; Wong, R. A note on asymptotic evaluation of some Hankel transforms. Math. Comp. 45 (1985), no. 172, 537–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement